Differential and Integral Equations

Some discontinuous variational problems

A. Ambrosetti and R. E. L. Turner

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 1, Number 3 (1988), 341-349.

Dates
First available in Project Euclid: 19 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371669562

Mathematical Reviews number (MathSciNet)
MR929921

Zentralblatt MATH identifier
0728.35037

Subjects
Primary: 35J65: Nonlinear boundary value problems for linear elliptic equations
Secondary: 58E30: Variational principles 76X05: Ionized gas flow in electromagnetic fields; plasmic flow [See also 82D10]

Citation

Ambrosetti, A.; Turner, R. E. L. Some discontinuous variational problems. Differential Integral Equations 1 (1988), no. 3, 341--349. https://projecteuclid.org/euclid.die/1371669562


Export citation